# SDR 99UAL900040

- Difficulty date: January 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N585UA
- Make and model: Boeing 757222
- Aircraft serial: 26709
- Engine: Pwa PW2037
- System (JASC): 2560 · Emergency Equipment
- Part: Sensor
- Part number: 81020401
- Condition: Failed
- Location: Door 1l
- Component: Gulton Indus, 81020401
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DOOR 1L AND 3R ESCAPE SLIDE GIRT BAR ENGAGEMENT LIGHTS INOP.  *S/D*  REPLACED BOTH PROXIMITY SENSORS AT 3R DOOR AND CLEANED PROXIMITY SENSORS AT 1L DOOR, OP CHECK OK.
